CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Focusing and defocusing mKdV equations with nonzero boundary conditions: Inverse scattering transforms and soliton interactions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 410, 页码: 22
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:18/0  |  Submit date:2020/09/23
Focusing and defocusing mKdV equations  Non-zero boundary conditions  Direct and inverse scattering  Riemann-Hilbert problem  Multi-soliton solutions  Breathers  
The Derivative Nonlinear Schrodinger Equation with Zero/Nonzero Boundary Conditions: Inverse Scattering Transforms andN-Double-Pole Solutions 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2020, 页码: 39
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:24/0  |  Submit date:2020/09/23
Derivative nonlinear Schrodinger equation  Modified Zakharov-Shabat eigenvalue problem  Inverse scattering  Riemann-Hilbert problem  Zero  nonzero boundary conditions  Double-pole solitons and breathers  
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons  
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
Integrable discretization of soliton equations via bilinear method and B¨acklund transformation 期刊论文
中国科学:数学(英文版), 2015, 页码: 279-296
Authors:  Zhang YingNan;  Chang XiangKe;  Hu Juan;  Hu XingBiao;  Tam HonWah
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
Integrability of the semi-discrete Toda equation with self-consistent sources 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 2, 页码: 1128-1138
Authors:  Wang, Hong-Yan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
semi-discrete Toda equation  self-consistent sources  source generalization procedure  Backlund transformation and Lax pair  
Construction of dKP and BKP equations with self-consistent sources 期刊论文
INVERSE PROBLEMS, 2006, 卷号: 22, 期号: 5, 页码: 1903-1920
Authors:  Hu, Xing-Biao;  Wang, Hong-Yan
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Discrete exact solutions of modified Volterra and Volterra lattice equations via the new discrete sine-Gordon expansion algorithm 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2006, 卷号: 64, 期号: 8, 页码: 1798-1811
Authors:  Yan, ZY
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
discrete soliton equations  discrete sine-Gordon expansion method  solitary wave solution  symbolic computation  
Multi-component generalizations of four integrable differential-difference equations: Soliton solutions and bilinear Backlund transformations 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 12, 页码: 3275-3284
Authors:  Zhao, JX;  Hu, XB;  Hirota, R
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multi-component gereralization  phaffian  soliton solution  bilinear Backlund transformation  
Two integrable differential-difference equations derived from the discrete BKP equation and their related equations 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2003, 卷号: 175, 期号: 3-4, 页码: 177-184
Authors:  Gilson, CR;  Hu, XB;  Ma, WX;  Tam, HW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
differential-difference equation  BKP equation  Backlund transformations